# SDR AALA200802156

- Difficulty date: August 5, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 82,984 hours, 16,306 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 173T10221
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW VERTICAL STABILIZER RIB FITTING AT RUDDER STATION 380.769 WAS DAMAGED FROM STATIC DISCHARGE.  REPAIRED PER MRB 767 3269.
